# SDR RAIA00112008

- Difficulty date: December 15, 2001
- Submitted: December 22, 2001
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 12,110 hours, 13,306 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5594-STL- LANDING GEAR HANDLE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE CLEANED LT MAIN LANDING GEAR UPLOCK SWITCH AND RESECURED CANNON PLUG.
